edoc

Automorphism groups of certain rational hypersurfaces in complex four-space

Dubouloz, Adrien and Moser-Jauslin, Lucy and Poloni, Pierre-Marie. (2014) Automorphism groups of certain rational hypersurfaces in complex four-space. Springer Proceedings in Mathematics & Statistics, Vol. 79. pp. 301-312.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6348526

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik
UniBasel Contributors:Poloni, Pierre-Marie
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:2194-1009
Note:Also published in: Automorphisms in Birational and Affine Geometry. - Berlin, Springer, 2014. - S. 301-312 -- Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:03 Jul 2015 08:53
Deposited On:10 Apr 2015 09:12

Repository Staff Only: item control page